# SDR DL757040967

- Difficulty date: October 13, 2004
- Submitted: October 20, 2004
- Operation: Air carrier
- Aircraft: N686DA
- Make and model: Boeing 757232
- Aircraft serial: 27589
- Aircraft time: 30,961 hours, 14,316 cycles
- System (JASC): 5240 · Service Doors
- Part: Clip
- Condition: Broken
- Location: L-2 Door Girtbar
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L-2 DOOR SLIDE DEPLOYED WHILE ARMED WHEN OPENED FROM THE OUTSIDE.  FOUND GIRT BAR RETAINING CLIP BROKEN ON ONE END.  SUSPECT INTERFERENCE WITH GIRT BAR END FITTING BEING DETACHED FROM FLOOR FITTING.  REPLACED CLIP.
